# SDR FDEA202205281319

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 767-300
- Aircraft serial: 63117
- Aircraft time: 3,143 hours, 1,582 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113T232098
- Condition: Damaged
- Location: Zone 600
- Component: Flap, Boeing
- Component part number: 113T230140G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD AFT FLAP TRAILING EDGE DAMAGED REPAIRED RIGHT WING INBOARD AFT FLAP TRAILING EDGE IAW B767 SRM 57-53-01-2R FIG 201 SHEET 4 REPAIR 1 AND   51-70-10-2R.
